Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 10

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 10 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 53, Number 10 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF    
Primitive recursive functions
Raphael M. Robinson.
Bull. Amer. Math. Soc. 53 (1947), 925-942
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022536
A proof of two fundamental theorems on linear transformations in Hilbert space, without use of the axiom of choice
I. Barsotti.
Bull. Amer. Math. Soc. 53 (1947), 943-949
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022656
Congruence properties of Ramanujan’s function $𝜏( n )$
R. P. Bambah and S. Chowla.
Bull. Amer. Math. Soc. 53 (1947), 950-955
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022567
Addition to my note on semi-simple rings
Oscar Goldman.
Bull. Amer. Math. Soc. 53 (1947), 956
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022836
A note on the Schmidt-Remak theorem
Fred Kiokemeister.
Bull. Amer. Math. Soc. 53 (1947), 957-958
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022558
Algebras and their subalgebras
A. H. Diamond and J. C. C. McKinsey.
Bull. Amer. Math. Soc. 53 (1947), 959-962
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0023231
Nonlinear networks. IIa
R. J. Duffin.
Bull. Amer. Math. Soc. 53 (1947), 963-971
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022960
A bound for the error in computing the Bessel functions of the first kind by recurrence
H. E. Goheen.
Bull. Amer. Math. Soc. 53 (1947), 972-975
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0023121
An electro-mechanical investigation of the Riemann zeta function in the critical strip
Balth. van der Pol.
Bull. Amer. Math. Soc. 53 (1947), 976-981
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022712
On the sum of the relative extrema of $| f( z ) |$ on the unit circle
Robert Breusch.
Bull. Amer. Math. Soc. 53 (1947), 982-986
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022598
On locally simple curves
G. T. Whyburn.
Bull. Amer. Math. Soc. 53 (1947), 986-992
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022343
Constrained motion upon a surface under a generalized field of force
John DeCicco.
Bull. Amer. Math. Soc. 53 (1947), 993-1001
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022489
On the notion of recurrence in discrete stochastic processes
M. Kac.
Bull. Amer. Math. Soc. 53 (1947), 1002-1010
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022323
On the number of positive sums of independent random variables
P. Erdös and M. Kac.
Bull. Amer. Math. Soc. 53 (1947), 1011-1020
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0023011